New user - hi.
Worries me to hear some people have suffered with this problem for a long time.
I was on 200mg per day of Sertraline. I recently found out I was pregnant and my doctor told me to try coming off the Sertraline completely. So from that dose (and I've been on Sertraline and other SSRI's for about 2-2.5 years now) I am going cold turkey.
My mood so far is surprisingly good. However, if I move my eyes slightly too fast, I have the swishing sound you are all talking about. This makes me feel dizzy and just plain horrible.
My doctor didn't know what I was talking about and so I've been told to go back in a week if nothing changes.
Reading this forum, I'm worried that I'm going to need a degree of Sertraline forever to prevent these symptoms.
Anyone else in my position?
Hi mrsrob; again, new-user here, registered only to thank people for posting re this subject, and to add my experience of the "condition" as well...........
I`m just like you, I was on Sertraline for about 6 months (wife is on second bout of cancer now, and we have young children, so a VERY stressful time for us all...)
Anyway, approx 3 weeks ago, I came down with a chest infection, and was given antibiotics to treat this. At the time, I forgot to ask the Doc if the antibiotics could clash with the Sertraline, and, thinking I needed the a/bio`s more, I came off the Sertraline competely, as I was told a while ago by the Doc that it was non-addictive, and as such, I didn`t see a problem in coming off ALL of it, rather than weaning off, etc.....
Looking back now, I think the eyeball-swooshing started within a few days, accompanied by excessive tiredness (honestly, even with 8 hours sleep a night I can fall asleep on a clothes line...........anytime LOL)
Must admit though, and it`s only struck me this evening, I am now starting to feel quite depressed again, and I have taken another Sertraline again this evening, with the thoughts of going back on it to see if it helps ?
In light of this info though, I suspect a re-visit to the Doc`s may be the best thing, rather than going straight back on the Sert, if it`s causing these problems.
Again....................thanks for your input eveyone, certainly helps to find you`re not on your own with this one.............